Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can a chest infection cause chest pain despite being on Unicortin, Montair LC and Pneumoclav?

Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14366 Questions

default
Posted on Wed, 31 Oct 2018 in Lung and Chest disorders
Question: I had severe cold and mild fever and mild chest pain (right side)while coughing, 15 days back. I had taken paracetamol and antibiotic for a week. The fever and cold has come down the chest pain remained. Chest X ray has been taken and consulted a pumonologist and I am taking the following medicines for the last one week, but the pain is there and today after sneezing, the pain became severe @ right chest and back. Pls help
Unicortin E 400 mg
Montair LC
Pneumoclav 625
Pantop[ DSR
Baburaj k
doctor
Answered by Dr. Kaushal Bhavsar 1 hour later
Brief Answer:

Please send me both chest X-ray.

Detailed Answer:

Hello,

I have gone through the attachment you have sent. Since you had a chest infection, we should definitely rule out worsening of chest infection for your worsening pain.

So please send me an image of both chest X-rays.

If the infection is improving then the possibility of musculoskeletal pain is more likely.

So apply warm water pad on affected areas. Take painkiller and muscle relaxant drugs. Avoid movements causing pain.

But if chest infection is worsening then you will need CT scan of thorax.

Hope I have answered your query.

Take care

Regards,
Dr Kaushal Bhavsar, Pulmonologist
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on